# SDR 8512489957

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T Cap
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FS 756 BULKHEAD T-CAP BETWEEN LONGERONS 29L - 29R.  REPAIRED T-CAP (P/N 9958212-3) PER EA 99-111734.
